# SDR A6WA200460033

- Difficulty date: August 31, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 200877943
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FOUND RIGHT MLG FAILED TO RETRACT AFTER TAKEOFF, REV UNSAFE LIGHT ILLUMINATED, CYCLED MLG DOWN, RETUREND TO RDU FOR FERRY FLIGHT BACK TO ATW.  INSPECTED AND FOUND RT MLG FLEX LINE FOR RETRACTOR BRAKES RUPTURED WITH HYDRAULIC FUSE BLOWN, REPLACED LINE.  RESET HYDRAULIC FUSE, SERVICED HYDRAULICS, SWUNG MLG AND NLG ASSEMBLY.  OPS CHECK GOOD.  (M)
